# SDR 20000613SH014

- Difficulty date: May 25, 2000
- Submitted: June 13, 2000
- Operation: General aviation
- Aircraft: N529NA
- Make and model: Beech B200
- Aircraft serial: BB1091
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 508103437
- Condition: Worn
- Location: Mlg Downlock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RELEASE LINKS AND PINS IN BOTH  MAIN LANDING GEAR DOWNLOCKS WERE REMOVED FROM AIRCRAFT FOR INSPECTION.  INSPECTION REVEALED BOTH PINS WERE WORN APPROX .002 INCH BEYOND LIMITS AND BOTH LINK PIN HOLES HAD CIRCUMFERENTIAL SCRATCHES INDICATING THAT PINS HAD AT SOME TIME ROTATED IN LINK.  PINS AND LINKS WERE REPLACED.  ACFT TIME:  8,933.1 HOURS, 5,559 LANDINGS.  SUBMITTER SUGGESTED THAT HOOK AND LINK ASSYS BE DISASSEMBLED AND INSPECTED AT EACH 6 YEAR 8,000 LANDING INSPECTION OF DRAG BRAKE ASSY.  (X)
